Journal of Symbolic Logic

Review: S. A. Anovskaa, Foundations of Mathematics and Mathematical Logic

George L. Kline

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 1 (1951), 46-48.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731042

JSTOR
links.jstor.org

Citation

Kline, George L. Review: S. A. Anovskaa, Foundations of Mathematics and Mathematical Logic. J. Symbolic Logic 16 (1951), no. 1, 46--48. https://projecteuclid.org/euclid.jsl/1183731042


Export citation